# SDR SWAA2019102213836

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 17,298 hours, 7,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EXIT SIGN AT THE OVERWING EXIT OUT OF POSITION.       / REPOSITIONED EXIT SIGN PER SIP.
